# SDR AALA202102159009

- Difficulty date: February 10, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 62,241 hours, 23,480 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000053
- Part serial: C2603D1
- Condition: Faulted
- Location: Apu Bay
- Part time: 3,354 hours, 1,341 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU AGENT DISCHARGE LIGHT ON.  REPLACED APU FIRE BOTTLE (AALA202102159009) AND APU FIRE PANEL (AALA202102159040) PER AMM 26-22-41 AND 26-12-12. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
